MAUDE Adverse Event Report: MEDELA AG LIBERTY RENTAL PUMP WITHOUT CASE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

MEDELA AG LIBERTY RENTAL PUMP WITHOUT CASE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 101037810
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In follow up with a medela clinician on 7/21/2021, the customer's daughter stated that he was currently in the hospital because his wound got infected.He received a replacement device from (b)(4), a medela distributor, one day after the display was reported not working.The daughter was not sure if the interruption in therapy was due to waiting for the new device to be delivered caused the infection.She indicated that he should be released from the hospital in another week.Medela is filing this report, which is considered a serious injury as it required medical attention.
 
Event or Problem Description
On (b)(6) 2021, the customer contacted (b)(4), a medela distributor, and alleged that the display on the liberty negative pressure wound therapy pump was not working correctly.(b)(4) was transferring the customer to medela when the customer hung up.

Brand Name
LIBERTY RENTAL PUMP WITHOUT CASE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
MEDELA AG
lattichstrasse 4b
baar zug, 6341
SZ  6341
MDR Report Key12286603
Report Number1419937-2021-00058
Device Sequence Number20084102
Product Code OMP
UDI-Device Identifier07612367015578
UDI-Public7612367015578
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101037810
Device Catalogue Number101037810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;